# SDR SCNA20150223048

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 48,399 hours, 16,645 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Iced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN WARNING HORN SOUNDED AT FL370.  CABIN PRESSURE OBSERVED AT 10,000. RATE OF CABIN CLIMB WAS 500 FPM AND NOT CONTROLLABLE, O2 MASKS DEPLOYED.  REMOVED ICE CONTAMINATION FROM OUTFLOW VALVE AND SURROUNDING AREA.
